# SDR AALA20171113002

- Difficulty date: November 12, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N9012
- Make and model: Airbus A319-115
- Aircraft serial: 5810
- Aircraft time: 11,128 hours, 5,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32146210
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BACKUP BATTERY 13WL FAILED DURING CIDS TEST.  REPLACED EMERGENCY BACKUP BATTERY IAW MM 33-51-38.  MAINTENANCE PERFORMED SUCCESSFUL OPS CHECK.
